Reaction

(redirected from anaphylactoid reaction)
Also found in: Dictionary, Thesaurus, Medical, Legal, Encyclopedia.
Related to anaphylactoid reaction: anaphylaxis, Anaphylactic reaction

Reaction

A decline in prices following an advance. Opposite of rally.

Reaction

A decrease in price following an increase in price. A reaction connotes a slow decline; it is the opposite of a recovery.

reaction

A decline in security prices following a period of rising security prices.
References in periodicals archive ?
It was concluded that many heroin fatalities might be due to anaphylactoid reactions mediated by the direct action of heroin, liberating mediators such as histamine and tryptase from mast cells.
Dr Russell is correct that the current literature has not definitively determined that patients with mastocytosis have more severe anaphylactic and anaphylactoid reactions than other patients.
Anaphylactoid reactions in patients with systemic mastocytosis undergoing general anaesthesia have been reported (5-7,19).
In the absence of reliable collection of serum tryptase it is difficult to gauge how common such 'anaphylactoid reactions' might be, though one such case with an anaphylactoid reaction to morphine was identified in this series.
Aspirin and NSAIDs may also cause acute urticaria, angioedema, and/or anaphylactoid reactions in patients without asthma or nasal polyps.
Predisposing factors in anaphylactoid reactions to anaesthetic drugs in an Australian population: the role of allergy, atopy and previous anaesthesia.
Large doses (>4 mg/kg), when rapidly administered or repeated, have been associated with nausea, vomiting, retrosternal chest pain, dyspnoea, tachycardia, hypertension and, rarely, anaphylactoid reactions.
Feraheme may cause life-threatening hypersensitivity reactions including anaphylaxis and/or anaphylactoid reactions.
Anaphylactoid reactions may occur in patients without prior exposure to PENNSAID.
Anaphylactoid Reactions during Dialysis: Sudden and potentially life-threatening anaphylactoid reactions have occurred in some patients dialyzed with high-flux membranes treated concomitantly with an ACE inhibitor.
Allergic or anaphylactoid reactions (urticaria, angioedema, bronchospasm, and shock) to the active or inactive components of SYNERA can occur and should be managed by conventional means.
If anaphylactic or severe anaphylactoid reactions occur, the infusion should be discontinued immediately.